# SDR QXEA2017100200589

- Difficulty date: September 17, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 38,134 hours, 39,849 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Bs 258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON CLEAT ON STRINGER 24L,  BS 258.   REMOVED AND REPLACED THE CLEAT IAW SRM 51-40-07,  AND SRM 51-42-05.
